Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 237, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 19, 2011, 10:13 PM CDT for Nodaway County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2011, 10:13 PM CDT (03:13 UTC)
- Expired
- Jun 19, 2011, 10:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Nodaway County, MO
The radar
The Des Moines radar (KDMX), 165 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS53 KEAX 200313
SVREAX
MOC147-200345-
/O.NEW.KEAX.SV.W.0237.110620T0313Z-110620T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1013 PM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 1045 PM CDT
* AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS
LOCATED 7 MILES EAST OF BURLINGTON JUNCTION...OR 8 MILES NORTHWEST
OF MARYVILLE...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOPKINS...PICKERING AND PARNELL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEASTERN KANSAS AND NORTHERN MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4047 9463 4047 9461 4040 9460 4039 9461
4039 9460 4037 9460 4038 9505 4057 9504
4057 9463
TIME...MOT...LOC 0313Z 267DEG 22KT 4045 9488
WIND...HAIL 70MPH 1.50IN
$$
BOOKBINDER2 follow-up statements
761 WWUS53 KEAX 200327 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1027 PM CDT SUN JUN 19 2011 MOC147-200345- /O.CON.KEAX.SV.W.0237.000000T0000Z-110620T0345Z/ NODAWAY MO- 1027 PM CDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN NODAWAY COUNTY UNTIL 1045 PM CDT... AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 8 MILES NORTH OF MARYVILLE...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... HOPKINS AND PICKERING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4041 9463 4041 9503 4057 9496 4057 9463 TIME...MOT...LOC 0327Z 263DEG 15KT 4046 9486 WIND...HAIL 70MPH 1.50IN $$ BOOKBINDER
615 WWUS53 KEAX 200345 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1045 PM CDT SUN JUN 19 2011 MOC147-200354- /O.EXP.KEAX.SV.W.0237.000000T0000Z-110620T0345Z/ NODAWAY MO- 1045 PM CDT SUN JUN 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NODAWAY COUNTY WILL EXPIRE AT 1045 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER THIS STORM IS STILL BEING MONITORED FOR INCREASED TORNADO POTENTIAL. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM. LAT...LON 4041 9463 4041 9503 4057 9496 4057 9463 TIME...MOT...LOC 0344Z 263DEG 15KT 4047 9477 $$ ACH/DD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:51 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 19, 9:51 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 951 PM CDT SUN JUN 19 2011 ...MESOSCALE CONVECTIVE DISCUSSION... THE EVOLUTION OF THIS CONVECTIVE EVENT HAS BEEN DIFFICULT TO GET A HANDLE ON. WITH THE PEAK HEATING WIND HAVING COME AND GONE AND WARM ADVECTION IN THE MID LEVELS INTO SOUTHERN AREAS OF CURRENT TORNADO WATCH...CONVECTIVE INITIATION MAY DIFFICULT. FOCUS THEN SHIFTS TO THE NORTH...ACROSS NORTHERN MISSOURI...WHERE THE CAP IS NOT AS STRONG AND STORMS HAVE INITIATED ALONG AN ELEVATED BOUNDARY. INSTABILITY REMAINS VERY STRONG IN THIS AREA WITH SHEAR FAVORABLE FOR SUPERCELLS. GUSTY SURFACE WINDS INDICATE THE BOUNDARY LAYER IS MIXED ENOUGH AND TORNADOES WILL BE POSSIBLE IN THIS AREA OVER THE NEXT FEW HOURS. LOW LEVEL JET HAS ALSO INCREASED AND HAS LIKELY AIDED IN INITIATION AND WILL ENHANCE THE SHEAR FOR THESE STORMS. STORM MOTIONS...ESPECIALLY FOR RIGHT MOVING SUPERCELLS...WILL BRING STORMS EAST-SOUTHEAST WITH THREAT LIKELY TO EXPAND EASTWARD THROUGH NORTHERN MISSOURI. STORMS MAY BEGIN TO TRAIN ACROSS NORTHERN MISSOURI WHICH GIVEN THE PRECIPITABLE WATER VALUES SHOWN ON THE 00Z TOP SOUNDING AND MOISTURE POOLING SOUTH OF INITIATING BOUNDARY FLASH FLOODING WILL ALSO BE A CONCERN. LASTLY...WE MAY SEE A SEVERE MCS EVOLVE ACROSS CENTRAL TO EASTERN NEBRASKA AND TRACK GENERALLY EASTWARD AND IMPACT NORTHERN MISSOURI WITH DAMAGING WINDS AND ADDITIONAL HEAVY RAINS. CDB && .DISCUSSION... CONTINUING TO MONITOR SEVERE POTENTIAL LATE THIS AFTERNOON AS A WARM FRONT PUSHES INTO AN EXTREMELY UNSTABLE AIRMASS OVER KANSAS AND MISSOURI. AT 20Z...FRONT IS WELL-EVIDENT ON RADAR...SATELLITE AND SURFACE OBS EXTENDING FROM ABOUT 15 MILES SOUTH OF TOPEKA INTO THE LAKE OF THE OZARKS. A SECONDARY BOUNDARY EXTENDS FROM LEAVENWORTH ACROSS THE NORTHERN KC SUBURBS TO NEAR BOONVILLE. CUMULUS HAS STRUGGLED TO DEVELOP IN THE PRESENCE OF WARM AIR AROUND 800 HPA...BUT STEADY MIXING THROUGH THE AFTERNOON HAS ALLOWED THIS WARM BULGE TO MIX OUT...EVIDENCED BY AN INCREASING CUMULUS FIELD ALONG THE WARM FRONT IN EASTERN KANSAS. AT THE SAME TIME...MOISTURE ADVECTION BEHIND THE WARM FRONT...BOTH AT THE SURFACE AND IN THE LOW LEVELS...HAS BROUGHT SURFACE DEWPOINTS RISING INTO THE LOWER 70S ACROSS THE SOUTHERN CWA WHICH HAS LED TO MLCAPE VALUES ABOVE 4000 J/KG. WITH A WEAK MIDLEVEL DISTURBANCE APPROACHING FROM CENTRAL KANSAS...BROAD DIFFLUENCE ALOFT...AND A STRENGTHENING 850 HPA JET PROGGED TO BE NOSING INTO WESTERN MO BY 00Z...STAGE APPEARS SET FOR POTENTIAL CONVECTIVE DEVELOPMENT NEAR OR JUST NORTH OF THE WARM FRONT BETWEEN 22Z AND 02Z. BIG QUESTION IS THE EXTENT OF CAPPING AS WARM 700 HPA TEMPS ADVECT IN FROM THE SOUTH...WITH OUN SHOWING 700 HPA TEMPS OF 14C ON ITS 12Z SOUNDING. WILL CONTINUE TO MONITOR SATELLITE TRENDS AND THE 21Z TOPEKA SOUNDING FOR SIGNS THAT UPDRAFTS CAN PENETRATE THIS WARM AIR ALOFT. SHOULD INHIBITION GET OVERCOME AND CONVECTION DEVELOPS...WHICH RIGHT NOW SEEMS ABOUT A 30-40 PERCENT CHANCE...EXTREME INSTABILITY COMBINED WITH INCREASING LOW LEVEL HELICITY INVOF THE LOW LEVEL JET WILL BE MORE THAN FAVORABLE FOR SUPERCELLS CAPABLE OF VERY LARGE HAIL...STRONG DAMAGING WINDS AND TORNADOES ACROSS ERN KS/WRN MO INCLUDING THE KC METRO. AGAIN...THIS THREAT IS HIGHLY CONDITIONAL ON THE DEGREE OF MIDLEVEL CAPPING WHICH WILL INCREASE FROM THE SOUTH THROUGH THE EVENING AND PUSH THE BETTER CONVECTIVE THREAT NORTHWARD INTO FAR NORTHERN MISSOURI AFTER MIDNIGHT. CONFIDENCE IS HIGHER THAT CONVECTION WILL DEVELOP OVER SOUTHERN NEBRASKA LATER THIS EVENING...AND ROLL INTO SOUTHERN IOWA AND FAR NORTHERN MISSOURI AFTER 03Z. CAPE AND SHEAR PROFILES WILL REMAIN VERY FAVORABLE FOR ROBUST UPDRAFTS CAPABLE OF LARGE HAIL AND DAMAGING WINDS...THOUGH LOW LEVEL LAPSE RATES WILL NOT BE VERY FAVORABLE FOR TORNADOES. EVEN IF THIS ACTIVITY REMAINS NORTH OF THE CWA BORDER...POTENTIAL FOR HEAVY RAIN ACROSS SEVERAL SMALL BASINS COULD BRING EVEN MORE RISES TO DOWNSTREAM PORTIONS OF THE MISSOURI RIVER. FRONT WILL LIFT INTO IOWA ON MONDAY...WITH VERY DEEP EML OVERSPREADING ALL OF THE CWA. THIS WILL KEEP THE REGION CAPPED THROUGH THE AFTERNOON....WHILE MIXING FAVORS MAX TEMPS IN THE LOW 90S. UNSEASONABLY STRONG UPPER WAVE WILL EJECT OUT INTO THE PLAINS DURING THE DAY...WITH A COLD FRONT PUSHING INTO WESTERN MISSOURI OVERNIGHT MONDAY. WHILE FORECAST SOUNDINGS CONTINUE TO INDICATE EML ERODING SHORTLY BEFORE FRONTAL PASSAGE...ITS LINGERING EFFECT ON LOW LEVEL LAPSE RATES MAY MAKE IT DIFFICULT FOR CONVECTION TO MAINTAIN ITS INTENSITY AS IT PUSHES INTO THE WESTERN CWA AFTER 00Z. STILL...INCREASING DEEP LAYER FLOW ALONG THE BOUNDARY WILL BE MORE THAN ADEQUATE FOR ORGANIZED UPDRAFTS IF MARGINAL LAPSE RATES CAN BE OVERCOME. SHEAR VECTOR WILL BE CLOSE TO BOUNDARY-PARALLEL WHICH WILL SUPPORT A LINE OF STORMS AND COULD LEAD TO TRAINING CELLS AND A HEAVY RAIN AND FLOODING THREAT. FRONT WILL PUSH EAST OF THE AREA EARLY TUESDAY AS 850 HPA TEMPS FALL INTO THE MID TEENS CELSIUS. THIS WILL SUPPORT MAX TEMPS RANGING FROM THE MID 80S SOUTH TO UPPER 70S NORTH...POTENTIALLY COOLER IF LOW CLOUDS HANG AROUND. THIS WILL BE A FEW DEGREES BELOW SEASONAL NORMS. COULD SEE A FEW LINGERING SHOWERS ON TUESDAY AND TUESDAY NIGHT WITHIN CYCLONIC UPPER FLOW ESPECIALLY ACROSS THE NORTHERN CWA. HAWBLITZEL MEDIUM RANGE (WEDNESDAY THROUGH SUNDAY)... ALTHOUGH AGREEMENT AMONG MEDIUM RANGE MODELS IS FAIRLY GOOD DEPICTING NEGATIVE HEIGHT ANOMALIES DEPARTING THE GREAT LAKES REGION...AND WEAK QUASI-ZONAL FLOW DEVELOPING OVER THE CNTRL CONUS AHEAD OF TROUGHING ENTERING THE PACIFIC NORTHWEST...ANY CONSISTENCY REGARDING DETAILS WITH RESPECT TO DEPTH AND TIMING OF THE AFOREMENTIONED FEATURES IS FAIR AT BEST...YIELDING A SOMEWHAT BELOW AVERAGE CONFIDENCE FORECAST. OPERATIONAL 12Z GFS KEEPS MORE BLOCKED FLOW AND DEEPER HEIGHT ANOMALIES TRAPPED OVER THE GREAT LAKES EARLY IN THE PERIOD...AND CARRIES A GOOD DEAL OF SUPPORT FROM ENSEMBLE MEMBERS (AND IN FACT...MANY ENSEMBLES HAVE EVEN LOWER HEIGHTS THAN THE OPERATIONAL MEMBER)...THOUGH BECOME A SLOWER OUTLIER IN EJECTING THE MAN TROUGH POSITION TO THE EAST. 12Z ECMWF REMAIN CONSISTENT WITH ITS PREVIOUS SOLUTIONS...THOUGH EJECTS LOWER HEIGHTS TO THE NORTHEAST FASTER THE ENSEMBLE MAJORITY. FOR THE BETTER PART OF THE MEDIUM RANGE PERIOD...PREFER A BLEND OF OPERATIONAL MEMBERS...WITH A STRONG ENSEMBLE MEAN INPUT TO TEMPER OUT DEPTH AND TIMING ISSUES. THE BEGINNING OF THE PERIOD WILL OFFER A WELCOME BREAK TO THE WARMER/HUMID WEATHER OF LATE...WITH NWLY FLOW AND ADVECTION OF A COOLER/DRIER AIRMASS INTO THE LOWER MISSOURI RIVER VALLEY. ALTHOUGH THE NERN HALF OF THE CWA COULD RECEIVE DIURNALLY FORCED SHOWERS WITHIN THE CYCLONIC COLD CORE OF THE SYSTEM IN THE GREAT LAKES...MOST OF THE TIME SHOULD REMAIN DRY...WITH TEMPERATURES SOME 1 TO 2 NORMALIZED STANDARD DEVIATIONS BELOW AVERAGE. AS FLOW ALOFT BECOMES MORE QUASI-ZONAL AND THE INFLUENCE OF THE GREAT LAKES TROUGH EXITS...RETURN FLOW AND MORE PERIODIC REGIONAL ELEVATED ISENTROPIC ASCENT WILL BECOME THE PRIMARY FORCING MECHANISMS FOR THE UPCOMING WEEKEND. WITH THE AFOREMENTIONED TIMING AND POSITION UNCERTAINTIES...KEPT POPS IN THE CHANCE CATEGORY...THOUGH EVEN STILL ABOVE CLIMATOLOGY. TEMPERATURES TOWARDS THE END OF THE PERIOD SHOULD BEGIN TO EDGE A LITTLE CLOSER TO CLIMATOLOGY. 21 && .AVIATION... WARM FRONT HAS LIFTED FROM NEAR MKC TO SZL AND CONTINUES TO LIFT NORTH. STILL WATCHING FOR SIGNS OF VERTICAL CONVECTIVE TOWERS ALONG THE FRONT. MAY BE SEEING THE BEGINNING SIGNS OF CONVECTIVE INITIATION ABOUT 25 ESE MCI. NOT CONFIDENT THAT STORM INITIATION CAN OCCUR BEFORE FRONT LIFTS NORTH OF MCI...SO WILL CONTINUE TO CARRY ONLY A CB FOR MKC AND MCI...WITH BETTER CHANCES FURTHER NORTH NEAR STJ. HOWEVER...AIRMASS IS EXTREMELY UNSTABLE AND STORMS CAN DEVELOP RAPIDLY...SO WILL KEEP A CLOSE EYE ON THE TERMINALS FOR THE NEXT FEW HOURS. OTHERWISE...WARM FRONT WILL CONTINUE LIFTING INTO NORTHERN MISSOURI LATER THIS EVENING WHILE A STRONG CAPPING INVERSION BUILDS IN FROM THE SOUTH. THIS WILL BRING A QUICK END TO ANY THUNDERSTORM CHANCES FROM SOUTH TO NORTH THROUGH THE 03Z-06Z TIME FRAME. CAPPED AND DRY AIRMASS WILL CONTINUE INTO MONDAY WITH SOUTH WINDS GUSTING TO NEAR 25KT AT TIMES. HAWBLITZEL && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 19, 5:39 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 539 PM CDT SUN JUN 19 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 539 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP THIS EVENING AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH A WARM FRONT LIFTING ACROSS THE REGION. THE MOST FAVORABLE LOCATION FOR SEVERE STORMS WILL BE ACROSS AREAS ALONG AND NORTH OF I-70. VERY LARGE HAIL...STRONG DAMAGING WINDS AND TORNADOES MAY BE POSSIBLE IF STORMS DEVELOP. HOWEVER...WARM AIR ALOFT COULD PREVENT STORMS FROM DEVELOPING UNTIL LATER TONIGHT...SO THIS THREAT REMAINS HIGHLY CONDITIONAL. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEBRASKA LATE THIS EVENING AND SPREAD INTO SOUTHERN IOWA AND NORTHERN MISSOURI OVERNIGHT. LARGE HAIL AND WIDESPREAD DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS ALONG WITH LOCALLY HEAVY RAINFALL. THESE THUNDERSTORMS ARE EXPECTED TO AFFECT AREAS MAINLY NORTH OF HIGHWAY 36. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE LATE MONDAY AND EARLY TUESDAY AS AN UPPER LOW AND COLD FRONT MOVE INTO THE REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREATS WITH THESE STORMS...ESPECIALLY ACROSS AREAS WEST OF LINE FROM SEDALIA TO KIRKSVILLE. SOME THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL AND FLOODING. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE NEXT WEEKEND AS A WARM FRONT LIFTS INTO THE REGION. IT IS TOO EARLY TO DETERMINE IF SEVERE THUNDERSTORMS WILL POSSIBLE WITH THIS ACTIVITY. ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE THUNDERSTORM ACTIVITY THROUGH TUESDAY...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. THIS COULD LEAD TO FLOODING OF SMALLER STREAMS AND RIVERS AND COULD BRING ADDITIONAL RISES TO THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT ACROSS AREAS NORTH AND WEST OF A KANSAS CITY TO MOBERLY LINE. SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA MONDAY NIGHT. HAWBLITZEL
In the hours before
Local storm report, Jun 19, 10:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM TORNADO 8 N TARKIO 40.56N 95.38W
06/19/2011 ATCHISON MO LAW ENFORCEMENT
TORNADO NORTH OF TARKIO HEADING EAST NEAR 59 HWY
&&
ACHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:41 PM CDT | Tornado Warning | EAX | Atchison | 34 min |
| Jun 19, 9:42 PM CDT | Tornado Warning | EAX | Nodaway | 33 min |
| Jun 19, 10:11 PM CDT | Tornado Warning | EAX | Atchison | 34 min |
| Jun 19, 10:49 PM CDT | Special Weather Statement | EAX | Worth | 26 min |
| Jun 20, 1:54 AM CDT | Special Weather Statement | EAX | Schuyler | 36 min |
| Jun 20, 2:02 AM CDT | Special Weather Statement | EAX | Atchison | 13 min |
| Jun 20, 2:24 AM CDT | Special Weather Statement | EAX | Andrew, Gentry, Nodaway | 36 min |
| Jun 20, 3:19 AM CDT | Special Weather Statement | EAX | Daviess | 26 min |
| Jun 20, 3:23 AM CDT | Special Weather Statement | EAX | Gentry | 37 min |
| Jun 20, 9:45 AM CDT | Flash Flood Warning | EAX | Holt | 24 hr |
| Jun 20, 3:06 PM CDT | Flash Flood Watch | EAX | Atchison, Gentry, Harrison, Mercer, Nodaway, Putnam and 2 more | 9 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.